Home > Research > Publications & Outputs > Weyl invariant tensors in odd dimensions
View graph of relations

Weyl invariant tensors in odd dimensions

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Weyl invariant tensors in odd dimensions. / Dereli, Tekin; Mukherjee, M.; Tucker, Robin.

In: Classical and Quantum Gravity, Vol. 5, No. 1, 1988, p. L21-L25.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Dereli, T, Mukherjee, M & Tucker, R 1988, 'Weyl invariant tensors in odd dimensions', Classical and Quantum Gravity, vol. 5, no. 1, pp. L21-L25. https://doi.org/10.1088/0264-9381/5/1/006

APA

Dereli, T., Mukherjee, M., & Tucker, R. (1988). Weyl invariant tensors in odd dimensions. Classical and Quantum Gravity, 5(1), L21-L25. https://doi.org/10.1088/0264-9381/5/1/006

Vancouver

Dereli T, Mukherjee M, Tucker R. Weyl invariant tensors in odd dimensions. Classical and Quantum Gravity. 1988;5(1):L21-L25. https://doi.org/10.1088/0264-9381/5/1/006

Author

Dereli, Tekin ; Mukherjee, M. ; Tucker, Robin. / Weyl invariant tensors in odd dimensions. In: Classical and Quantum Gravity. 1988 ; Vol. 5, No. 1. pp. L21-L25.

Bibtex

@article{12257ad10ef54b4b8e513f628899c285,
title = "Weyl invariant tensors in odd dimensions",
abstract = "A set of symmetric, traceless, divergence-free differential forms, Weyl covariant under a conformal scaling of a (pseudo-)Riemannian metric, is constructed in 4n-1 dimensions. ",
author = "Tekin Dereli and M. Mukherjee and Robin Tucker",
year = "1988",
doi = "10.1088/0264-9381/5/1/006",
language = "English",
volume = "5",
pages = "L21--L25",
journal = "Classical and Quantum Gravity",
issn = "0264-9381",
publisher = "IOP Publishing",
number = "1",

}

RIS

TY - JOUR

T1 - Weyl invariant tensors in odd dimensions

AU - Dereli, Tekin

AU - Mukherjee, M.

AU - Tucker, Robin

PY - 1988

Y1 - 1988

N2 - A set of symmetric, traceless, divergence-free differential forms, Weyl covariant under a conformal scaling of a (pseudo-)Riemannian metric, is constructed in 4n-1 dimensions.

AB - A set of symmetric, traceless, divergence-free differential forms, Weyl covariant under a conformal scaling of a (pseudo-)Riemannian metric, is constructed in 4n-1 dimensions.

U2 - 10.1088/0264-9381/5/1/006

DO - 10.1088/0264-9381/5/1/006

M3 - Journal article

VL - 5

SP - L21-L25

JO - Classical and Quantum Gravity

JF - Classical and Quantum Gravity

SN - 0264-9381

IS - 1

ER -